# SDR 95ZZZX2942

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N130SA
- Make and model: Lkheed C130A
- Aircraft serial: 3035
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Part number: MS2764120
- Condition: Chafed
- Location: Flap Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP DRIVE SHAFT BEARING WAS INSTALLED IN SUPPORT BRACKET AND SUPPORT BRACKET WAS REVERSED CAUSING SHAFT BOLT TO CUT INTO BEARING.  BEARING HAD TO BE REPLACED AND SUPPORT WAS INSTALLED IAW AIR FORCE TECH ORDER.
